RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 627–632 (Mi mz6971)  

Estimate of the remainder of a cubature formula for a hypersphere

I. P. Mysovskikh

Leningrad State University named after A. A. Zhdanov

Abstract: An estimate is given for the remainder term of a cubature formula of special type for calculating an integral over an $n$-dimensional sphere. The algebraic degree of precision of the formula is the highest among formulas of this type and is equal to $4p-1$. Appearing in the estimate is an upper bound of the absolute values of all the partial derivatives of the integrand function of order $4p$ in the domain of integration.

Full text: PDF file (332 kB)

English version:
Mathematical Notes, 1969, 6:5, 839–842

Bibliographic databases:

UDC: 518
Received: 24.01.1969

Citation: I. P. Mysovskikh, “Estimate of the remainder of a cubature formula for a hypersphere”, Mat. Zametki, 6:5 (1969), 627–632; Math. Notes, 6:5 (1969), 839–842

Citation in format AMSBIB
\Bibitem{Mys69}
\by I.~P.~Mysovskikh
\paper Estimate of the remainder of a~cubature formula for a~hypersphere
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 627--632
\mathnet{http://mi.mathnet.ru/mz6971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261781}
\zmath{https://zbmath.org/?q=an:0198.49505|0191.45003}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 839--842
\crossref{https://doi.org/10.1007/BF01101414}


Linking options:
  • http://mi.mathnet.ru/eng/mz6971
  • http://mi.mathnet.ru/eng/mz/v6/i5/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020